# SDR IPXA2025071819525

- Difficulty date: July 8, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N31416
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE APU DOOR SHROUD FOUND THE 148N3141-6 BRACKET HAS SURFACE CORROSION.   INSTALLED ANGLE 148N3141-6 IAW SRM 51-40-02.
